# SDR CA160105003

- Difficulty date: January 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 76,654 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW CALLED DX 1HR AFTER ARRIVAL.  PATCHED TO MOC TO DISCUSS ISSUE FLT HAD REVERSER 2 PRESSURIZE BROUGHT ENGINE 2 BACK TO IDLE AND RETURNED TO DEPARTURE AIRPORT DECLARED AN EMERGENCY.
